Couldn't find what you looking for?

TRY OUR SEARCH!

I have had an awfully tough time with asthma over the last couple of months, including two trips to the ER. My increased asthma has now led to a new prescription of yet another medication - symbicort. I have to admit I didn't start taking it yet, despite the fact I feel wheezy all the time. I am scared of all the side effects that are associated with symbicort. Have any people here taken symbicort and not had any side effects at all? Anyone who takes or has taken symbicort, can you share your story and how you experienced using this medication?

Loading...

OMG!!!! Used it for one week and thought I would rather die. Swelling of throat and tongue. Cramps in legs, feet and both of my sides so bad that I could almost scream. Felt jittery and sometimes disorientated. This was prescribed for me for pneumonia and I have COPD. One trip to emerg. and that was the end of symbicort. Can take 6-7 days to get this out of your system.

Reply

Loading...